MAUDE Adverse Event Report: ARTHREX, INC. IBAL POROUS TKA,CUT BLK,4 IN 1,SZ 5; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBAL POROUS TKA,CUT BLK,4 IN 1,SZ 5; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBAL POROUS TKA,CUT BLK,4 IN 1,SZ 5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual evaluation reveals that the instrument attachment feature of the femoral cutting block is broken.The observed condition is attributed to undetermined.The most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces during use.
 
Event or Problem Description
It was reported on 11/01/2022 by a sales representative via sems that an ar-623-55 cutting guide broke off inside the ar-613-99 slap hammer.Case involvement, no patient effect.Nothing broke off inside the patient.

Brand Name
IBAL POROUS TKA,CUT BLK,4 IN 1,SZ 5
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19399353
Report Number1220246-2024-03975
Device Sequence Number8456530
Product Code LXH
UDI-Device Identifier00888867214729
UDI-Public00888867214729
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL POROUS TKA,CUT BLK,4 IN 1,SZ 5
Device Catalogue NumberAR-623-55
Device Lot Number1126902019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Initial Report FDA Received Date05/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown